Advil Plus Acetaminophen

CDA Seal Statement

Oral health benefit statement validated by CDA: Provides fast, effective relief of dental pain for up to 8 hours



Brief Description of Product

Advil Plus Acetaminophen fights pain 2 ways by combining two trusted medicines, ibuprofen and acetaminophen, into one convenient tablet.


Directions for Use

Adults of 18 years and over: Take 2 tablets every 8 hours while symptoms persist. Do not exceed 6 tablets in 24 hours, unless directed by a doctor. Do not take more than directed (see liver warning). Do not use longer than 3 days for a fever or 5 days for pain relief.


Ingredients

Active Ingredients:

Ibuprofen 125 mg / Acetaminophen 250 mg

Inactive Ingredients:

Carnauba wax, croscarmellose sodium, glyceryl behenate, hypromellose, iron oxides, macrogol 400, pharmaceutical ink, polydextrose, pregelatinized starch, silicon dioxide, titanium dioxide.


Label Warnings

See product label for full warnings and precautions

Company Information

Haleon Canada

Back to Products